# SDR CALA2014101301338

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 760 RT SIDE OF FUSELAGE BETWEEN STRINGERS 8R & 9R AT PSU RAIL.  REPAIR IAW SRM 53-00-07 SEE TASK & WIPS FOR WORK ACCOMPLISHED.  ACC DV ISPECTION IAW SRM 53-00-07 REPAIR 1 AT 12K FLIGHT CYCLES FROM REPAIR OR 50K AIR FRAME CYCLES WHICHEVER COMES FIRST & THEN ACC DV INSPECTION OF REPAIR 12K FLT CYCLES THERE AFTER 53 DIP CONT 29980 SRM 53-00-07 REPAIR 1.  ACCOMPLISH INSPECTION IAW TABLE 203 OF SRM 53-00-07 REPAIR 1 ZONE 3 AT THRESHOLD OF 12,000 FLT CYCLES FROM REPAIR INSTALL OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER OCCURS FIRST.  REPEAT INSPECTIONS AT INTERVALS OF 12,000 FLIGHT CYCLES THEREAFTER.
